MAUDE Adverse Event Report: MICROLINE SURGICAL INC REUSEABLE LAPCLINCH GRASPER TIP; MANUAL DETACHABLE SURGICAL INSTRUMENT

MICROLINE SURGICAL INC REUSEABLE LAPCLINCH GRASPER TIP; MANUAL DETACHABLE SURGICAL INSTRUMENT
Model Number 3251
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
Item no.3251 broke during surgery, the end above the heat shrink broke.

Brand Name
REUSEABLE LAPCLINCH GRASPER TIP
Common Device Name
MANUAL DETACHABLE SURGICAL INSTRUMENT
Manufacturer (Section D)
MICROLINE SURGICAL INC
50 dunham rd suite 1500
beverly MA 01915
Manufacturer (Section G)
MICROLINE SURGICAL INC
50 dunham rd suite 1500
beverly MA 01915
Manufacturer Contact
scott marchand davis
50 dunham rd suite 1500
beverly, MA 01915
9789229810
MDR Report Key17197588
Report Number1223422-2023-00026
Device Sequence Number20499915
Product Code GEI
UDI-Device Identifier00811099011682
UDI-Public00811099011682
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K974066
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3251
Device Catalogue Number3251
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown